Search
for
Sort by
Research 61–90 of 1000+
- BH20 An unintended sequela of hair regrowth: severe Janus kinase inhibitor-associated acneiform eruption in alopecia areata
- Pustular Eruption in a Patient Treated With Trametinib
- Persistent Facial and Chest Papular and Pustular Eruption in a Stem Cell Transplant Patient
- An eruption of numerous spiny papules in a pediatric transplant patient
- Sorafenib-induced Facial Acneiform Eruption
- Acneform eruptions with use of minoxidil-a case report
- Drug Eruptions
- Erlotinib induced acneiform eruption: A case report
- Drug eruptions A to Z
- RASopathic Skin Eruptions during Vemurafenib Therapy
- Cutaneous Drug Eruptions Associated with the Use of New Oncological Drugs
- Sorafenib-induced eruption resembling pityriasis rubra pilaris
- Palmoplantar pustulosis–like eruption following tofacitinib therapy for juvenile idiopathic arthritis
- Acrodermatitis Enteropathica‐like Eruption in an Infant with Nonketotic Hyperglycinemia
- Sorafenib-Associated Facial Acneiform Eruption
- Nodular-cystic eruption in course of sorafenib administration for hepatocarcinoma: An unconventional skin reaction requiring unconventional treatment
- Concomitant occurrence of acneiform eruption, alopecia areata, and urticaria during adalimumab treatment in a patient with pustulosis palmoplantaris: Case report and literature review
- Histopathologic features of erythematous papulopustular eruption to epidermal growth factor receptor inhibitors in cancer patients
- Kaposi varicelliform eruption
- Solitary fixed drug eruption caused by finasteride
- Fixed-Drug Eruption due to Dextromethorphan
- Heterogeneity of Polymorphous Light Eruption: A Study of 105 Patients
- Cyclophosphamide-associated acneiform drug eruption in a patient with multiple myeloma
- Could red and near-infrared emitting fabric technology improve the severity of psoriasis, polymorphous light eruption, and alopecia areata?
- Acrodermatitis enteropathica‐like skin eruption with neonatal seizures in a child with biotinidase deficiency
- A rare complication of follicular hair unit extraction: Kaposi’s varicelliform eruption
- Correction: RASopathic Skin Eruptions during Vemurafenib Therapy
- An urticarial drug eruption caused by tofacitinib for alopecia universalis
- Severe Pustular Drug Eruptions From Amivantamab: A Case Series
- A case of eruptive lichen spinulosus after toxic epidermal necrolysis